X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (188) 188
mathematics (181) 181
omega-limit set (154) 154
ω-limit set (68) 68
omega-limit sets (52) 52
omega limit set (36) 36
analysis (33) 33
convergence (30) 30
stability (30) 30
dynamics (29) 29
maps (27) 27
interval (26) 26
dynamical systems (20) 20
entropy (20) 20
chaos (19) 19
systems (19) 19
topological entropy (19) 19
mathematics, interdisciplinary applications (17) 17
periodic point (17) 17
applied mathematics (16) 16
existence (16) 16
mathematics, general (16) 16
differential equations (15) 15
equations (15) 15
mathematical analysis (14) 14
topology (14) 14
asymptotic behavior (12) 12
dendrite (12) 12
global attractor (12) 12
54h20 (11) 11
attractor (11) 11
behavior (11) 11
physics, mathematical (11) 11
asymptotic-behavior (10) 10
attractors (10) 10
dynamical-systems (10) 10
graph (10) 10
recurrent point (10) 10
sets (10) 10
triangular maps (10) 10
ω-limit sets (10) 10
26a18 (9) 9
applications of mathematics (9) 9
automation & control systems (9) 9
chaos theory (9) 9
dynamical system (9) 9
hausdorff metric (9) 9
mathematical models (9) 9
models (9) 9
multidisciplinary sciences (9) 9
topological-entropy (9) 9
triangular map (9) 9
discrete dynamical system (8) 8
distributional chaos (8) 8
extinction (8) 8
intervals (8) 8
mathematics - dynamical systems (8) 8
omega-limit (8) 8
orbits (8) 8
partial differential equations (8) 8
persistence (8) 8
shadowing (8) 8
topological dynamics (8) 8
ω -limit set (8) 8
coexistence (7) 7
dendritic structure (7) 7
differential-equations (7) 7
geometry and topology (7) 7
mechanics (7) 7
monotone semiflows (7) 7
omega-limit-sets (7) 7
orbit (7) 7
studies (7) 7
weak incompressibility (7) 7
35b40 (6) 6
competition (6) 6
graph map (6) 6
integers (6) 6
internal chain transitivity (6) 6
li-yorke chaos (6) 6
mathematical intervals (6) 6
model (6) 6
nonlinearity (6) 6
omega limit sets (6) 6
ordinary differential equations (6) 6
periodic points (6) 6
points (6) 6
pseudo-orbit tracing property (6) 6
semigroups (6) 6
spaces (6) 6
37e05 (5) 5
[formula omitted] limit set (5) 5
[formula omitted]-limit set (5) 5
asymptotic properties (5) 5
asymptotic stability (5) 5
delay differential equations (5) 5
difference equations (5) 5
flow (5) 5
graphs (5) 5
homeomorphisms (5) 5
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Symbolic Logic, ISSN 0022-4812, 06/2018, Volume 83, Issue 2, pp. 477 - 495
AbstractThe shift map σ on ω* is the continuous self-map of ω* induced by the function n ↦ n + 1 on ω. Given a compact Hausdorff space X and a continuous... 
weak incompressibility | Parovičenko's theorem | Martin's Axiom | shift map | elementary submodels | Continuum Hypothesis | abstract omega-limit sets | Stone-Čech compactification
Journal Article
International Journal of Bifurcation and Chaos, ISSN 0218-1274, 08/2016, Volume 26, Issue 9, p. 1650150
Let X be a local dendrite and let f : X → X be a monotone map. Denote by P ( f ) , RR ( f ) , UR ( f ) , R ( f ) the set of periodic (resp., regularly... 
hyperspace | dendrite | monotone map | ω -limit set | recurrent | graph | Hausdorff metric | local dendrite | OMEGA-LIMIT SETS | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MULTIDISCIPLINARY SCIENCES | omega-limit set
Journal Article
Journal of Topology and Analysis, ISSN 1793-5253, 2019
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 01/2017, Volume 369, Issue 1, pp. 139 - 165
An arcwise connected compact metric space X is called a quasi-graph if there is a positive integer N with the following property: for every arcwise connected... 
INTERVAL | MATHEMATICS | periodic point | omega-limit point | (P)OVER-BAR | POINTS | recurrent point | (R)OVER-BAR | DEPTH | graph | Quasi-graph
Journal Article
Topology and its Applications, ISSN 0166-8641, 04/2019, Volume 257, pp. 1 - 10
In this note we present some results on typical properties of the chain recurrent sets of bounded Baire one functions. In particular we show that typical... 
Residual set | Chain recurrent set | Typical functions | k-continuous functions | Interval maps | Baire one functions | OMEGA-LIMIT SETS | MATHEMATICS | MATHEMATICS, APPLIED | DYNAMICS
Journal Article
Nonlinearity, ISSN 0951-7715, 01/2019, Volume 32, Issue 1, pp. 285 - 300
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 07/2018, Volume 265, Issue 2, pp. 702 - 718
It is well-known that random attractors of a random dynamical system are generally not unique. We show that for general pullback attractors and weak... 
Weak attractor | Omega limit set | Compact random set | Forward attractor | Closed random set | Pullback attractor | MATHEMATICS | RANDOM DYNAMICAL-SYSTEMS
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 09/2017, Volume 23, Issue 9, pp. 1485 - 1490
In this paper, we study some qualitative properties of homeomorphisms of regular curves. We prove among other things that if f is a homeomorphism of a regular... 
minimal set | Regular curve | 37B45 | periodic point | 37E99 | 37B05 | limit set | homeomorphisms | MATHEMATICS, APPLIED | MAPS | CONTINUA | SETS | alpha-limit set | TOPOLOGICAL-ENTROPY | omega-limit set | Applied mathematics
Journal Article
Chaos, Solitons and Fractals: the interdisciplinary journal of Nonlinear Science, and Nonequilibrium and Complex Phenomena, ISSN 0960-0779, 01/2018, Volume 106, pp. 5 - 15
Journal Article
Topology and its Applications, ISSN 0166-8641, 08/2016, Volume 209, pp. 33 - 45
This paper investigates the structure of points u∈AN that are such that the omega-limit set ω(u,σ) is precisely X, where X⊆AN is an internally transitive shift... 
Minimal Cantor sets | Unimodal maps | Shift spaces | Omega-limit sets | Secondary | Primary | MATHEMATICS | MATHEMATICS, APPLIED | SEQUENCES
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2014, Volume 2014, Issue 1, pp. 1 - 9
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 05/2013, Volume 33, Issue 5, pp. 1819 - 1833
Journal Article
SIAM Journal on Control and Optimization, ISSN 0363-0129, 2017, Volume 55, Issue 6, pp. 4048 - 4071
Journal Article
数学学报:英文版, ISSN 1439-8516, 2018, Volume 34, Issue 2, pp. 194 - 208
Let G be a graph and f: G → G be a continuous map. Denote by h(f), P(f), AP(f), R(f) and w(x, f) the topological entropy of f, the set of periodic points of f,... 
37B40 | 54H20 | Topological entropy | periodic point | Mathematics, general | Mathematics | ω -limit set | 37E25 | recurrent point | ω-limit set | MATHEMATICS | MATHEMATICS, APPLIED | POINTS | omega-limit set | Mapping | Entropy | Graph theory | Topology | Mathematical analysis
Journal Article
Topology and its Applications, ISSN 0166-8641, 09/2019, Volume 265, p. 106821
Let I=[0,1], with bB2 the set of bounded Baire-2 self-maps of I. The set bB2 is closely related to the collection of measurable functions, as g:I→I is... 
Baire-2 function | Trajectory | ω-Limit set | Generic | omega-Limit set | MATHEMATICS | MATHEMATICS, APPLIED | MAPS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2010, Volume 371, Issue 2, pp. 649 - 654
A continuous map f from a graph G to itself is called a graph map. Denote by P ( f ) , R ( f ) , ω ( f ) , Ω ( f ) and CR ( f ) the sets of periodic points,... 
Periodic point | Recurrent point | ω-limit point | Graph map | INTERVAL | MATHEMATICS | MATHEMATICS, APPLIED | omega-limit point | CHAIN RECURRENT SET
Journal Article
Chaos, Solitons and Fractals: the interdisciplinary journal of Nonlinear Science, and Nonequilibrium and Complex Phenomena, ISSN 0960-0779, 06/2016, Volume 87, pp. 17 - 18
Let X be a dendrite. We say that X has the APR-property provided that for each continuous self-mapping f of X, AP(f)¯=R(f)¯, where AP(f) and R(f) are the sets... 
Dendrite map | Minimal set | Recurrent | ω-limit set | Periodic | Almost periodic point | Dendrite | PHYSICS, MULTIDISCIPLINARY | PHYSICS, MATHEMATICAL | DENDROIDS | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MAPS | END-POINTS | omega-limit set
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 03/2014, Volume 266, Issue 6, pp. 3455 - 3507
This paper studies the Cauchy problem for a parabolic–elliptic system in R2 modeling chemotaxis as well as self-attracting particles. In the critical mass case... 
Oscillating solutions | Omega limit sets | Chemotaxis system | Steady-states
Journal Article
JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, ISSN 1023-6198, 2011, Volume 17, Issue 12, pp. 1793 - 1799
Let f and g be elements of C(I, I) with x is an element of I. We studyv-limit sets omega(x,[f, g]) generated by alternating trajectories of the form tau(x, [f,... 
INTERVAL | MATHEMATICS, APPLIED | topological semiconjugation | continuous alternating system | DIFFERENCE-EQUATIONS | omega-limit set | Intervals | Trajectories | Difference equations | Unions
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 2014, Volume 34, Issue 11, pp. 4765 - 4780
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.